Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 3, Pages 167-178
http://dx.doi.org/10.1155/S0161171202004659

Compact Hermitian operators on projective tensor products of Banach algebras

Department of Mathematics, Gauhati University, Guwahati 781014, Assam, India

Received 24 February 2000

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. K. Dutta, H. K. Nath, and H. K. Sarmah, “Compact Hermitian operators on projective tensor products of Banach algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 3, pp. 167-178, 2002. https://doi.org/10.1155/S0161171202004659.